| Model Number |
30-401LITE |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Uterine Perforation (2121)
| Date of Event |
09/26/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2024, a physician was performing a myosure procedure, upon dilating using a hagar dilator the physician caused a small perforation.Physician chose to continue with the myosure liter device.Post procedure the fluid deficit was 2300 ml.Patient was returned to the recovery room but became hypotensive.At this point the physician performed a diagnostic laparoscopy and stated that a uterine perforation was observed at the cornual region where adhesions were most dense.Physician performed a salpingo-oophorectomy and adhesiolysis after the uterine perforation led to intraabdominal hemorrhage.Patient lost 1.5-2 l of blood.Patient received 1 unit of blood in the operating room and remained vitally stable.Patient was monitored overnight and sent home.Patient is recovering from the procedures.
Additional Manufacturer Narrative
Lot and serial number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.